# SDR SWAA001052

- Difficulty date: June 8, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 58,344 hours, 46,919 cycles
- Engine: Pwa JT8D9
- Engine time: 54,047 hours, 42,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9
- Part serial: 687782
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN FLIGHT ENG SHUT DOWN.  BIRD STRIKE TO NR 1 ENG COMPRESSOR STALLED.  C/W BIRD STRIKE INSP NO DEFECT NOTED.  RAN ENG, OPS CK GOOD PER MM.
